Advertisement

Semi-continuous Convolution Estimates on Weakly Periodic Lebesgue Spaces

  • Joachim ToftEmail author
Chapter
Part of the Applied and Numerical Harmonic Analysis book series (ANHA)

Abstract

We deduce mixed quasi-norm estimates of Lebesgue types on semi-continuous convolutions between sequences and functions which may be periodic or possess a weaker form of periodicity in certain directions. In these directions, the Lebesgue quasi-norms are applied on the period instead of the whole axes.

References

  1. 1.
    J. Bergh, J. Löfström Interpolation Spaces, An Introduction, Springer-Verlag, Berlin Heidelberg NewYork, 1976.Google Scholar
  2. 2.
    S. Bochner, J. von Neumann Almost Periodic Function in a Group II, Trans. Amer. Math. Soc. 37 (1935), 21–50.MathSciNetzbMATHGoogle Scholar
  3. 3.
    H. Bohr, Zur Theorie der fastperiodischen Funktionen I, Acta Math. 45 (1925), 29–127.MathSciNetCrossRefGoogle Scholar
  4. 4.
    J. Chung, S.-Y. Chung, D. Kim, Characterizations of the Gelfand-Shilov spaces via Fourier transforms, Proc. Amer. Math. Soc. 124 (1996), 2101–2108.MathSciNetCrossRefGoogle Scholar
  5. 5.
    H. G. Feichtinger Banach convolution algebras of Wiener type. in: B. Sz-Nagy and J. Szabados (Eds), Proc. Conf. on Functions, Series, Operators, Budapest 1980 of Colloq. Math. Soc. Janos Bolyai, North-Holland, Amsterdam, 1983, pp. 509–524.Google Scholar
  6. 6.
    H. G. Feichtinger Banach spaces of distributions of Wiener’s type and interpolation, in: Ed. P. Butzer, B. Sz. Nagy and E. Görlich (Eds), Proc. Conf. Oberwolfach, Functional Analysis and Approximation, August 1980, Int. Ser. Num. Math. 69 Birkhäuser Verlag, Basel, Boston, Stuttgart, 1981, pp. 153–165.Google Scholar
  7. 7.
    H. G. Feichtinger Modulation spaces on locally compact abelian groups. Technical report, University of Vienna, Vienna, 1983; also in: M. Krishna, R. Radha, S. Thangavelu (Eds) Wavelets and their applications, Allied Publishers Private Limited, NewDehli Mumbai Kolkata Chennai Nagpur Ahmedabad Bangalore Hyderbad Lucknow, 2003, pp. 99–140.Google Scholar
  8. 8.
    H. G. Feichtinger Modulation spaces: Looking back and ahead, Sampl. Theory Signal Image Process. 5 (2006), 109–140.Google Scholar
  9. 9.
    H. G. Feichtinger, K. Gröchenig Banach spaces related to integrable group representations and their atomic decompositions, I, J. Funct. Anal., 86 (1989), 307–340.MathSciNetCrossRefGoogle Scholar
  10. 10.
    H. G. Feichtinger, K. Gröchenig Banach spaces related to integrable group representations and their atomic decompositions, II, Monatsh. Math., 108 (1989), 129–148.Google Scholar
  11. 11.
    Y. V. Galperin, S. Samarah Time-frequency analysis on modulation spaces \(M^{p,q}_m\), \(0<p,q\le \infty \), Appl. Comput. Harmon. Anal. 16 (2004), 1–18.Google Scholar
  12. 12.
    K. Gröchenig Foundations of Time-Frequency Analysis, Birkhäuser, Boston, 2001.CrossRefGoogle Scholar
  13. 13.
    K. Gröchenig Weight functions in time-frequency analysis in: L. Rodino, M. W. Wong (Eds) Pseudodifferential Operators: Partial Differential Equations and Time-Frequency Analysis, Fields Institute Comm., 52 2007, pp. 343–366.Google Scholar
  14. 14.
    L. Hörmander The Analysis of Linear Partial Differential Operators, vol I–III, Springer-Verlag, Berlin Heidelberg NewYork Tokyo, 1983, 1985.Google Scholar
  15. 15.
    J. Toft Gabor analysis for a broad class of quasi-Banach modulation spaces in: S. Pilipović, J. Toft (eds), Pseudo-differential operators, generalized functions, Operator Theory: Advances and Applications 245, Birkhäuser, 2015, 249–278.Google Scholar
  16. 16.
    J. Toft Periodicity, and the Zak transform on Gelfand-Shilov and modulation spaces, (preprint), arXiv:1705.10619.
  17. 17.
    P. Wahlberg A transformation of almost periodic pseudodifferential operators to Fourier multiplier operators with operator-valued symbols, Rend. Sem. Mat. Univ. Pol. Torino 67 (2009), 247–269.Google Scholar
  18. 18.
    B. Wang, C. Huang Frequency-uniform decomposition method for the generalized BO, KdV and NLS equations, J. Differential Equations, 239, 2007, 213–250.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsLinnæus UniversityVäxjöSweden

Personalised recommendations